# SDR N6WA2013040402

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 20,731 hours, 14,263 cycles
- System (JASC): 3400 · Navigation System
- Part: Computer
- Condition: Failed
- Location: Nr 2 Efis
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EFIS COMPUTER MONITOR CAUTION MESSAGE, SUSPECT NR 2 WAS FAILING.  R & R NR 2 AHC IAW AMM 34-21-01, OPS CHECKED GOOD AT THIS TIME.
